DOI 10.1097/smj.0b013e3181bb554c
Adverse cutaneous reactions induced by TNF-alpha antagonist therapy.
Аннотация
OBJECTIVE
To review adverse cutaneous drug reactions induced by tumor necrosis factor alpha (TNF-alpha) antagonist therapy.
METHODS
A literature search was performed using PubMed (1996-March 2009), EMBASE, and selected MEDLINE Ovid bibliography searches. All language clinical trial data, case reports, letters, and review articles identified from the data sources were used.
RESULTS
Since the introduction of TNF-alpha antagonist, the incidence of adverse cutaneous drug reactions has increased significantly. A wide range of different skin lesions might occur during TNF-alpha antagonist treatment. New onset or exacerbation of psoriasis has been reported in patients treated with TNF-alpha antagonists for a variety of rheumatologic conditions. TNF-alpha antagonist therapy has been associated with a lupus-like syndrome; most of these case reports occurred in patients receiving either etanercept or infliximab. Serious skin reactions such as erythema multiforme, Stevens-Johnson syndrome, and toxic epidermal necrolysis have been reported rarely with the use of TNF-alpha antagonists.
CONCLUSIONS
As the use of TNF-alpha antagonists continues to increase, the diagnosis and management of cutaneous side effects will become an increasingly important challenge. In patients receiving TNF-alpha antagonist treatment, skin disease should be considered, and clinicians need to be aware of the adverse reactions of these drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.